Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Products for hair growth and for fairer skin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2287 Questions
Doctor :   Hi
Doctor :   How can I help ou
User :   hi
User :   here
User :   can i know ur name plz..
Doctor :   Dr
User : marriage is coming i just want to grow my hairs little longer, kindly suggest me..
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No.
User :   age-24, gender-female,marital status-single, dependents-yes.,.....
Doctor :   Please confirm the details YYYY@YYYY
Patient Mobile : 0000
User :   yes its correct..
Doctor :   Look the normal growth of hair in a human is 1.5 cm /week
Doctor :   if taken good diet and disease free
Doctor :   and i hope you are doing so
Doctor :   Are yu using any medicines now? because some cause hair fall
User :   ya as per my believe i am gud fud, i am not using..anything apart shampoo like XXXXXXXX tht's it..
Doctor :   Do you have any other health problems? Diabetes, Hypertension, Asthma, Allergies?Any Operations If so why?
User :   I have asthma but little...i am taking care about tht as well as my hair are vry thin...
Doctor :   You continue to take the use the same shampoo
User :   ok...apart frm tht
Doctor :   and I suggest you to take WOMEN'S ULTRA NOURISH HAIR tablets
Doctor :   two per day
Doctor :   for 2 months
Doctor :   It supplements BIotin, silica
Doctor :   which are essential
Doctor :   for hair growth
Doctor :  
User :   for many mnoths i can expect result..
Doctor :   For Details Visit and Buy the product
Doctor :   It take 2 to 3 months
Doctor :   provided u take good food with roots and green leafy vegetables
Doctor :   Ok
Doctor :   Please fill the feedback form
User :   thnks..
User :   dctr sorry to disturb...just want to ask anothr one thng..
Doctor :   are you back
User :   yes..any prblm..
Doctor :   no
Doctor :   yuo can proceed on
User :   forget to ask nthng prblm in takng tab...thn i want to become little fair so wht i have to use..
Doctor :   YOu dint give a feedback last chat
User :   i was just giving before tht sume forms came, n have to fill tht..
User :   gud chatting wth u..i never expect doctr ll chat n ll give suggestions...
Doctor :   i dint get your question
User :   thnk u .
Doctor :   you have to fill the feedback form
Doctor :   I mean to say
User :   its done...i want to become little more fair so for tht wht i have to do..
Doctor :   Skin complexion is not a problem
Doctor :   please dont say that the dark skins are due to medical problems
Doctor :   Nothing much is done medically for it
Doctor :   you can try bleaching
Doctor :   however nothing is said in literatiure
User :   i knew..i am asking sum medicine for tht...because one of my frnd is vry dark but she uses few creams n became vry askng..
Doctor :   You have to maintain a proper skin regimen
Doctor :   tht is it i can say it to you
Doctor :   liek VITAMIN E cream
Doctor :   VITAMIN E, A and D cream
User :   whch creams i didnt get u..
Doctor :   it is the name of the cream
Doctor :   VITAMIN E, A and D cream
Doctor :  
User :   k thnks...
Doctor :   yoiu can buy it through
Doctor :   ok anything else
Doctor :   bye
User :   nthng else as of now...thnks for ur feedback...
User :   bye..take care..
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor